# SDR GTIA2025030638785

- Difficulty date: March 4, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 29,437 hours, 12,997 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D57256596202
- Condition: Corroded
- Location: Zone 500
- Part time: 29,437 hours, 12,997 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH WING TOP SKIN BTW RIB AND RIBS RAF-01 3577669-02 GENERATED.-PERFORMED PERMANENT REPAIR OF LH WING TOP SKIN PANEL 2 BTW RIB 4 TO RIB 5 ALONG REAR SPARK-UPPER SURFACE I.A.W. DOSSIER 81543621 AND EA #57-0013-25. THIS REPAIR IS CATEGORY A.
